# SDR USAA070698

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED AFT GIRT BAR ATTACH POINTS, CORROSION AROUND ATTACH HOLE.  REMOVED & REPLACED GIRT BAR BASE FITTING PER SRM 51-20-00; COR TASK C53-107-02, DEFECT SIZE:  .250 INCH.
